# SDR P5CA2011030400007

- Difficulty date: March 4, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 45,418 hours, 7,391 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Damaged
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE REPEAT DETAILED VISUAL INSPECTION OF PART 2 OF EO4471A069 IT WAS FOUND THAT THERE WAS ADDITIONAL DAMAGE FOUND TO THE RIGHT CORE COWL.  A TIME LIMITED REPAIR WAS ACCOMPLISHED ACCORDING TO REVISION A OF THIS SAME EO & FAA 8110-3 DATED 28FEB11.  REPEAT INSPECTIONS WERE REDUCED FROM 15 FLIGHT CYCLES TO 5 FLIGHT CYCLES.  AN INTERIM REPAIR IS REQUIRED AT THE NEXT A CHECK AND A PERMANENT REPAIR IS REQUIRED AT THE NEXT D CHECK.
